Leonid Bogachev
Cited by
Cited by
Limit theorems for sums of random exponentials
G Ben Arous, LV Bogachev, SA Molchanov
Probability theory and related fields 132, 579-612, 2005
Asymptotics of branching symmetric random walk on the lattice with a single source
S Albeverio, LV Bogachev, EB Yarovaya
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 326 (8), 975-980, 1998
On the level density of random band matrices
LV Bogachev, SA Molchanov, LA Pastur
Mathematical notes of the Academy of Sciences of the USSR 50, 1232-1242, 1991
Branching random walk in a catalytic medium. I. Basic equations
S Albeverio, LV Bogachev
Positivity 4, 41-100, 2000
Annealed moment Lyapunov exponents for a branching random walk in a homogeneous random branching environment
SA Albeverio, LV Bogachev, SA Molchanov, EB Yarovaya
Universität Bonn. SFB 256. Nichtlineare Partielle Differentialgleichungen, 2000
Random walks in random environments
LV Bogachev
arXiv preprint arXiv:0707.3160, 2007
On bounded solutions of the balanced generalized pantograph equation
L Bogachev, G Derfel, S Molchanov, J Ochendon
Topics in stochastic analysis and nonparametric estimation, 29-49, 2008
On the uniqueness of Gibbs measure in the Potts model on a Cayley tree with external field
LV Bogachev, UA Rozikov
Journal of Statistical Mechanics: Theory and Experiment 2019 (7), 073205, 2019
A limit theorem for a supercritical branching random walk on with a single source
LV Bogachev, EB Yarovaya
Russian Mathematical Surveys 53 (5), 1086, 1998
The moment analysis of a branching random walk on a lattice with a single source
LV Bogachev, EB Yarovaya
Doklady Mathematics 58 (3), 403-406, 1998
Occupation time distributions for the telegraph process
L Bogachev, N Ratanov
Stochastic processes and their applications 121 (8), 1816-1844, 2011
On the variance of the number of occupied boxes
LV Bogachev, AV Gnedin, YV Yakubovich
Advances in Applied Mathematics 40 (4), 401-432, 2008
Brownian-particle trapping by clusters of traps
AM Berezhkovskii, YA Makhnovskii, LV Bogachev, SA Molchanov
Physical Review E 47 (6), 4564, 1993
Unified derivation of the limit shape for multiplicative ensembles of random integer partitions with equiweighted parts
LV Bogachev
Random Structures & Algorithms 47 (2), 227-266, 2015
Gaussian fluctuations of Young diagrams under the Plancherel measure
LV Bogachev, Z Su
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
Asymptotic statistics of cycles in surrogate-spatial permutations
LV Bogachev, D Zeindler
Communications in Mathematical Physics 334, 39-116, 2015
Driven diffusion in a periodically compartmentalized tube: Homogeneity versus intermittency of particle motion
YA Makhnovskii, AM Berezhkovskii, LV Bogachev, VY Zitserman
The Journal of Physical Chemistry B 115 (14), 3992-4002, 2011
Universality of the limit shape of convex lattice polygonal lines
LV Bogachev, SM Zarbaliev
Poisson cluster measures: Quasi-invariance, integration by parts and equilibrium stochastic dynamics
L Bogachev, A Daletskii
Journal of Functional Analysis 256 (2), 432-478, 2009
Trap correlation influence on diffusion-limited process rate
AM Berezhkovskii, YA Makhnovskii, RA Suris, LV Bogachev, ...
Physical Review A 45 (8), 6119, 1992
The system can't perform the operation now. Try again later.
Articles 1–20